# SDR KC8A20130918003

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N998CK
- Make and model: Amd FALCON20
- Aircraft serial: 098
- Aircraft time: 25,122 hours, 20,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Tip
- Part time: 25,122 hours, 20,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF WING TIPS,  FOUND CORROSION ON THE TOP AFT SKIN SECTIONS, UNDER THE STATIC WICK BASES, BETWEEN RIBS 19-20.
